# SDR ASMF20170505016

- Difficulty date: April 27, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 43,318 hours, 22,514 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Part serial: 99949
- Condition: Damaged
- Location: Cockpit
- Part time: 1,389 hours, 669 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK, THE CREW OXYGEN FIRST OFFICER TEST WAS NOT SATISFACTORY WITH YELLOW LIGHT TURNED OFF. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING THE FIRST OFFICER OXYGEN MASK DAMAGED.  THE OXYGEN MASK WAS REPLACED IAW AMM 35-12-85, TESTED CORRECT.
